# SDR CA051130003

- Difficulty date: November 21, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 17,146 hours
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

HUGH STATIC OVER VOICE WHEN TRANSMITTING.  RECEIVING 5/5.
